Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 4 (2000), Issue 1, Pages 1-20

Long-term dependence in exchange rates

1Warwick Business School, University of Warwick, Coventry CV47AL, UK
2Department of Computer Engineering & Informatics, University of Patras, Patras 26500, Greece

Received 4 February 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Karytinos, A. S. Andreou, and G. Pavlides, “Long-term dependence in exchange rates,” Discrete Dynamics in Nature and Society, vol. 4, no. 1, pp. 1-20, 2000. doi:10.1155/S1026022600000017